# SDR DALA2018042402785

- Difficulty date: April 19, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 79,209 hours, 21,298 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE TRIM COVER PLATE MISSING. INSTALLED   HANDLE COVER PLATE IAW AMM 52-11.
